# SDR WVBA2003001

- Difficulty date: February 21, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: LW12778
- Part serial: EG014647
- Condition: Leaking
- Location: Turbocharger
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENROUTE, MANIFOLD PRESSURE AND OIL PRESSURE STARTED DECENDING.  AIRCRAFT LANDED.  MECHANICS FOUND WASTEGATE LEAKING OIL FROM DRAIN.  WASTEGATE REPLACED, TESTED ON RUNUP, WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
